# SDR SIMA20130906001

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 36,860 hours, 30,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ACFT POWER REMOVED, THE AFT EMERGENCY LIGHTS TURN ON AND STAYING ON THE COCKPIT EMERGENCY LIGHT SWITCH OFF CABIN SWITCH IS NORMAL.  OPS CHECKED GOOD IAW REF AMM 25-60-00.
